Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Bridgeland stability conditions on threefolds II: An application to Fujita's conjecture


Authors: Arend Bayer, Aaron Bertram, Emanuele Macrì and Yukinobu Toda
Journal: J. Algebraic Geom. 23 (2014), 693-710
DOI: https://doi.org/10.1090/S1056-3911-2014-00637-8
Published electronically: January 28, 2014
MathSciNet review: 3263665
Full-text PDF

Abstract | References | Additional Information

Abstract: We apply a conjectured inequality on third Chern classes of stable two-term complexes on threefolds to Fujita's conjecture. More precisely, the inequality is shown to imply a Reider-type theorem in dimension three which in turn implies that $ K_X + 6L$ is very ample when $ L$ is ample, and that $ 5L$ is very ample when $ K_X$ is trivial.


References [Enhancements On Off] (What's this?)

  • [AB11] Daniele Arcara and Aaron Bertram, Reider's theorem and Thaddeus pairs revisited, Grassmannians, moduli spaces and vector bundles, Clay Math. Proc., vol. 14, Amer. Math. Soc., Providence, RI, 2011, pp. 51-68. MR 2807848 (2012f:14027)
  • [BMT11] Arend Bayer, Emanuele Macrì, and Yukinobu Toda.
    Bridgeland stability conditions on threefolds I: Bogomolov-Gieseker type inequalities, 2011.
    arXiv:1103.5010.
  • [Bri07] Tom Bridgeland, Stability conditions on triangulated categories, Ann. of Math. (2) 166 (2007), no. 2, 317-345. MR 2373143 (2009c:14026), https://doi.org/10.4007/annals.2007.166.317
  • [EL93] Lawrence Ein and Robert Lazarsfeld, Global generation of pluricanonical and adjoint linear series on smooth projective threefolds, J. Amer. Math. Soc. 6 (1993), no. 4, 875-903. MR 1207013 (94c:14016), https://doi.org/10.2307/2152744
  • [Fuj93] Takao Fujita.
    Remarks on Ein-Lazarsfeld criterion of spannedness of adjoint bundles of polarized threefolds, 1993.
    arXiv:alg-geom/9311013.
  • [Fuj94] Takao Fujita.
    Towards a separation theorem of points by adjoint linear systems on polarized threefolds, 1994.
    arXiv:alg-geom/9411001.
  • [Hel97] Stefan Helmke, On Fujita's conjecture, Duke Math. J. 88 (1997), no. 2, 201-216. MR 1455517 (99e:14003), https://doi.org/10.1215/S0012-7094-97-08807-4
  • [HRO96] Dieter Happel, Idun Reiten, and Sverre O. Smalø, Tilting in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575, viii+ 88. MR 1327209 (97j:16009)
  • [Kaw97] Yujiro Kawamata, On Fujita's freeness conjecture for $ 3$-folds and $ 4$-folds, Math. Ann. 308 (1997), no. 3, 491-505. MR 1457742 (99c:14008), https://doi.org/10.1007/s002080050085
  • [Laz04] Robert Lazarsfeld, Positivity in algebraic geometry. II: Positivity for vector bundles, and multiplier ideals, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics [Results in Mathematics and Related Areas. 3rd Series. A Series of Modern Surveys in Mathematics], vol. 49, Springer-Verlag, Berlin, 2004. MR 2095472 (2005k:14001b)
  • [Mac12] Emanuele Macrì.
    A generalized Bogomolov-Gieseker inequality for the three-dimensional projective space, 2012.
    arXiv:1207.4980.
  • [Rei88] Igor Reider, Vector bundles of rank $ 2$ and linear systems on algebraic surfaces, Ann. of Math. (2) 127 (1988), no. 2, 309-316. MR 932299 (89e:14038), https://doi.org/10.2307/2007055


Additional Information

Arend Bayer
Affiliation: Department of Mathematics, University of Connecticut U-3009, 196 Auditorium Road, Storrs, Connecticut 06269-3009
Email: bayer@math.uconn.edu

Aaron Bertram
Affiliation: Department of Mathematics, University of Utah, 155 S 1400 E, Salt Lake City, Utah 84112
Email: bertram@math.utah.edu

Emanuele Macrì
Affiliation: Mathematical Institute, University of Bonn, Endenicher Allee 60, D-53115 Bonn, Germany; and Department of Mathematics, University of Utah, 155 S 1400 E, Salt Lake City, Utah 84112
Address at time of publication: Department of Mathematics, The Ohio State University, 231 W 18th Avenue, Columbus, Ohio 43210
Email: macri.6@math.osu.edu

Yukinobu Toda
Affiliation: Institute for the Physics and Mathematics of the Universe, University of Tokyo, 5-1-5 Kashiwanoha, Kashiwa, 277-8583, Japan
Email: yukinobu.toda@ipmu.jp

DOI: https://doi.org/10.1090/S1056-3911-2014-00637-8
Received by editor(s): June 23, 2011
Published electronically: January 28, 2014
Additional Notes: The first author was partially supported by NSF grant DMS-0801356/DMS-1001056
The second author was partially supported by NSF grant DMS-0901128
The third author was partially supported by NSF grant DMS-1001482/DMS-1160466, Hausdorff Center for Mathematics, Bonn, and by SFB/TR 45
The fourth author was supported by World Premier International Research Center Initiative (WPI initiative), MEXT, Japan, and Grant-in AId for Scientific Research grant (22684002), partly (S-19104002), from the Ministry of Education, Culture, Sports, Science and Technology, Japan
Article copyright: © Copyright 2014 University Press, Inc.

American Mathematical Society